Fixed point theorems under weakly contractive conditions via auxiliary functions in ordered $G$-metric spaces

Document Type : Research Paper


1 Department of Mathematics, School of Advanced Sciences, Vellore Institute of Technology, Vellore-632014, TN, India

2 Department of Mathematics, Lakhmi Chand Institute of Technology, Bilaspur-495001,(Chhattisgarh), India


We present some fixed point results for a single mapping and a pair of compatible mappings via auxiliary functions which satisfy a generalized weakly contractive condition in partially ordered complete $G$-metric spaces. Some examples are furnished to illustrate the useability of our main results. At the end, an application is presented to the study of existence and uniqueness of solutions for a boundary value problem for certain second order ODE and the respective integral equation.


Volume 9, Issue 2
December 2018
Pages 85-109
  • Receive Date: 30 July 2015
  • Revise Date: 29 November 2018
  • Accept Date: 08 December 2018